advertisement
Question
Posted by: Anonymous | 2009/07/01

Late period after stopping ginette

Hi doc, I stopped taking ginette< for skin>  mid may, and had withdrawal bleeding 2 weeks later. Im worried that my period is about 2 weeks late now. I had unprotected sex but my bf never came inside of me. My breasts are tender and i had been feeling bloated as if im gonna get my period, but theres nothing. should i be worried. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement